[1]徐承龙.稳定性定理的推广[J].东南大学学报(自然科学版),1986,16(2):29-32.[doi:10.3969/j.issn.1001-0505.1986.02.004]
 Xu Chenglong.Generalization of Stability Theorem[J].Journal of Southeast University (Natural Science Edition),1986,16(2):29-32.[doi:10.3969/j.issn.1001-0505.1986.02.004]
点击复制

稳定性定理的推广()
分享到:

《东南大学学报(自然科学版)》[ISSN:1001-0505/CN:32-1178/N]

卷:
16
期数:
1986年第2期
页码:
29-32
栏目:
本刊信息
出版日期:
1986-03-20

文章信息/Info

Title:
Generalization of Stability Theorem
作者:
徐承龙
南京工学院数学力学系 学生
Author(s):
Xu Chenglong
Department of Mathematics and Mechanics
关键词:
稳定性定理 外边界 封闭曲线 推广 零解 李雅普诺夫定理 方程组 原点 初值条件 推论
分类号:
+
DOI:
10.3969/j.issn.1001-0505.1986.02.004
摘要:
本文提出了一个判别稳定性的法则,包含了文章的结果,最后给出了几个应用例子。
Abstract:
In this paper,We propose a stability criterion which contains the result of article[1],and give its applications.
更新日期/Last Update: 2013-05-01